# SDR ASAA2023100845528

- Difficulty date: October 8, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 3,777 hours, 1,080 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 3097
- Condition: Faulty
- Location: #2 Engine
- Part time: 3,760 hours, 1,076 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED ON OVERHEAD PANEL. GROUNDED - YES. FOUD FAMV(R) STATUS MESSAGE. FAULT 36-12021 ACTIVE. ACCOMPLISHED LRU REPLACEMENT TEST REF AMM 36-12-00. FAILED. JROBERTS 38885. REMOVED & REPLACED ENGINE 2 FAN AIR MODULATING VALVE WITH NEW REF AMM 36-12-03. PERFORMED PNEUMATIC ENGINE ON-SYSTEM TEST REF AMM 36-00-00-730-801. ALL TESTS PASSED, OPS CHECK NORMAL. OVERHEAD MAINT LIGHT EXTINGUISHED.
